# SDR DALA2016031501954

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXHAUST DUCT OF APU BETWEEN LONGERON 12 RT AND 14 RT BS 1401 TO BS 1416. CRACKS EXHAUST DUCT OF APU WERE REPAIRED, WELD CRACKS IAW ER/A 473221-14MA REV ORIGINAL.
